Über Complexcurven und ein Theorem von Lie.

Konrad Zindler

Jahresbericht der Deutschen Mathematiker-Vereinigung (1900)

  • Volume: 8, page 199-199
  • ISSN: 0012-0456; 1869-7135

How to cite


Zindler, Konrad. "Über Complexcurven und ein Theorem von Lie.." Jahresbericht der Deutschen Mathematiker-Vereinigung 8 (1900): 199-199. <http://eudml.org/doc/144664>.

author = {Zindler, Konrad},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {199-199},
title = {Über Complexcurven und ein Theorem von Lie.},
url = {http://eudml.org/doc/144664},
volume = {8},
year = {1900},

AU - Zindler, Konrad
TI - Über Complexcurven und ein Theorem von Lie.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1900
VL - 8
SP - 199
EP - 199
UR - http://eudml.org/doc/144664
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.